Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tikosyn

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-06-2005, 05:00 AM
Fred
Guest
 
Posts: n/a
Default Tikosyn

I had experienced constant afib for over 12 months. One hour after my first dose of Tikosyn the afib stopped and a healthy heart rythm began. My pulse is low (low 40) but I am physically in good shape and feel this may have been the norm a few years ago before this all started. This is only my third day on Tikosyn but I am very encouraged
Reply With Quote
  #2  
Old 10-12-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default tikosyn

Hello my husband was in fib and flutter for about 10 months he had tried all of the antiarrthmic drugs and he had a cox maze open heart proceedure and he was cardioverted 5 different times and four shocks each time all of which failed to get him out of fib/flutter. He tried Tikosyn last week and low and behold he came out of atrial fib/flutter after the third dose. He did have several 10 second pauses and after the pauses he went into a sinus ryhthm. The dose of Tikosyn had to be reduced down to 250mcg every 12 hours as his QT got long on the 375mcg, but the 250mcg is holding him. This week he is out of the hospital and he is wearing a holter monitor for 48 hours and he is exercising without producing adrenaline and he is off of all caffeine. I hope this works as a pacemaker and another ablataion is the next step.
Reply With Quote
  #3  
Old 09-03-2009, 01:37 AM
jpozenel jpozenel is offline
Junior Member
 
Join Date: Sep 2009
Posts: 3
Send a message via Yahoo to jpozenel
Smile Tikosyn

I've been on Tikosyn for about two years. I had been in persistent atrial fibrillation and right after my 2nd cardioversion I was put on the drug with great success. No side effects that I'm aware of.

I've changed my life by not drinking (which I had done a great deal in the past), lost over 85 lbs., and took an early retirement to reduce stress. I still drink some coffee (still my drug of choice) but it's about two thirds decaf with lots of half and half to slow down any caffeine "kick" that I might be getting. Everything seems to be working for me so far.

Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
leg and knee pain with tikosyn parnell Tikosyn 1 09-03-2009 01:51 AM
tikosyn tom Tikosyn 1 09-03-2009 01:25 AM
Tikosyn side effect Unregistered Tikosyn 0 05-12-2008 06:45 PM
Tikosyn Roney Tikosyn 0 09-12-2007 02:34 PM
tikosyn Unregistered Tikosyn 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:57 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.